Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, some time ago I was diagnosed with gastroesophageal reflux disease. The doctor prescribed me some medicine. It was relieving me from the symptoms of this illness. I ran out of the drug and the symptoms reoccurred. Because of my job, I did not have time to go to the doctor. A friend of mine lent me a drug called Prilosec. He says that he has the same illness and that this drug helps him. In my case it caused me stomach pain. What can you tell me about it?

Loading...

Hi, Prilosec is a medicine that can be used for treating the symptoms of gastroesophageal reflux disease. As with any other disease, its treatment must be under the control of a doctor. Prilosec is known to have side effect that you are feeling-stomach pain. You must stop taking it immediately. Also, even though your job does not give you spare time to visit the doctor, I suggest you find it. The disease you were diagnosed with can be serious if not treated. You might have also worsened things by changing your prescribed medicine to Prilosec. The visit to the doctor will clarify things. I hope you will feel better soon.
Reply

Loading...